# SDR DALA2021080404429

- Difficulty date: August 4, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 77,146 hours, 10,071 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3307 AT FL400 2300Z ECAM MSG "DOOR L AFT CABIN", NO PRESSURIZATION LOST. CORRECTIVE ACTION: CLEANED DOOR 4 L POSITION SENSOR CYCLED DOOR NUMEROUS TIMES. OPS CHECK NORMAL. PSCU BITE TEST OK. (7648218)
